Alert archive / North Dakota / Red Flag Warnings in 2013
Red Flag Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at May 10, 2013, 3:34 AM MDT for 13 counties in North Dakota. It took effect at May 10, 2013, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2013, 3:34 AM MDT (09:34 UTC)
- In effect from
- May 10, 2013, 12:00 PM MDT
- Expired
- May 10, 2013, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Billings County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Mountrail County, ND, Renville County, ND, Stark County, ND, Ward County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 144 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2759 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
982 WWUS83 KBIS 100934 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 434 AM CDT FRI MAY 10 2013 ...RED FLAG WARNING FRIDAY AFTERNOON AND EARLY EVENING FOR NORTHWESTERN NORTH DAKOTA AND PORTIONS OF NORTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA... .THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR NORTHWESTERN NORTH DAKOTA...AND FOR PORTIONS OF NORTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA...HAS BEEN UPGRADED TO A RED FLAG WARNING FOR FRIDAY AFTERNOON AND EARLY EVENING. HIGHS IN THE 60S TO THE LOWERS 70S ARE FORECAST FOR THESE AREAS...WITH NORTHWESTERLY WINDS INCREASING TO 30 MPH THIS AFTERNOON WITH HIGHER GUSTS...AND AFTERNOON RELATIVE HUMIDITY AROUND 20 PERCENT. IN ADDITION...ISOLATED AFTERNOON THUNDERSTORMS ARE POSSIBLE IN SOUTHWESTERN NORTH DAKOTA. WITH A LACK OF GREEN UP...THESE WEATHER CONDITIONS WOULD SUPPORT RAPID FIRE GROWTH. NDZ001>003-009>011-017>019-021-031>033-101745- /O.UPG.KBIS.FW.A.0002.130510T1800Z-130511T0000Z/ /O.NEW.KBIS.FW.W.0002.130510T1800Z-130511T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- 434 AM CDT FRI MAY 10 2013 /334 AM MDT FRI MAY 10 2013/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WITH DRY PASTURES FOR NORTHWESTERN AND PORTIONS OF NORTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WITH DRY PASTURES...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO THE WARNING AND IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 001 DIVIDE...FIRE WEATHER ZONE 002 BURKE...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER ZONE 009 WILLIAMS...FIRE WEATHER ZONE 010 MOUNTRAIL...FIRE WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 019 MERCER...FIRE WEATHER ZONE 021 MCLEAN...FIRE WEATHER ZONE 031 GOLDEN VALLEY... FIRE WEATHER ZONE 032 BILLINGS AND FIRE WEATHER ZONE 033 STARK. * WINDS...NORTHWEST TO 30 MPH WITH GUSTS UP TO 35 MPH. * TIMING...FRIDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE 60S TO THE LOWER 70S. * LIGHTNING...ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE. * IMPACTS...THESE WEATHER CONDITIONS WOULD SUPPORT RAPID FIRE GROWTH AND UNCONTROLLED FIRES SHOULD ANY FIRES IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ JV
2 follow-up statements
453 WWUS83 KBIS 101938 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 238 PM CDT FRI MAY 10 2013 ...RED FLAG WARNING FRIDAY AFTERNOON AND EARLY EVENING FOR NORTHWESTERN NORTH DAKOTA AND PORTIONS OF NORTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA... .A RED FLAG WARNING CONTINUES FOR FRIDAY AFTERNOON AND EARLY EVENING. HIGHS IN THE 60S TO THE LOWERS 70S ARE FORECAST FOR THESE AREAS...WITH NORTHWESTERLY WINDS 30 MPH THIS AFTERNOON WITH HIGHER GUSTS...AND AFTERNOON RELATIVE HUMIDITY AROUND 20 PERCENT. IN ADDITION... ISOLATED AFTERNOON THUNDERSTORMS ARE POSSIBLE IN FAR SOUTHWESTERN NORTH DAKOTA. WITH A LACK OF GREEN UP...THESE WEATHER CONDITIONS WOULD SUPPORT RAPID FIRE GROWTH. NDZ001>003-009>011-017>019-021-031>033-110000- /O.CON.KBIS.FW.W.0002.000000T0000Z-130511T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- 238 PM CDT FRI MAY 10 2013 /138 PM MDT FRI MAY 10 2013/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WITH DRY PASTURES FOR NORTHWESTERN AND PORTIONS OF NORTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 001 DIVIDE...FIRE WEATHER ZONE 002 BURKE...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER ZONE 009 WILLIAMS...FIRE WEATHER ZONE 010 MOUNTRAIL...FIRE WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 017 MCKENZIE...FIRE WEATHER ZONE 018 DUNN...FIRE WEATHER ZONE 019 MERCER...FIRE WEATHER ZONE 021 MCLEAN...FIRE WEATHER ZONE 031 GOLDEN VALLEY... FIRE WEATHER ZONE 032 BILLINGS AND FIRE WEATHER ZONE 033 STARK. * WINDS...NORTH 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...FRIDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 23 PERCENT. * TEMPERATURES...IN THE 60S. * LIGHTNING...ISOLATED LATE AFTERNOON THUNDERSTORMS ARE POSSIBLE FAR SOUTHWEST. * IMPACTS...THESE WEATHER CONDITIONS WOULD SUPPORT RAPID FIRE GROWTH AND UNCONTROLLED FIRES SHOULD ANY FIRES IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ AJ
342 WWUS83 KBIS 102359 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 659 PM CDT FRI MAY 10 2013 ...RED FLAG WARNING WILL EXPIRE 7 PM CDT FRIDAY EVENING... .STRONG NORTHWEST WINDS ARE DECREASING AND MINIMUM RELATIVE HUMIDITIES HAVE BEEN REACHED. EXPECT A SLOW RISE IN THE RELATIVE HUMIDITIES FRIDAY EVENING AS WINDS FURTHER DECREASE. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. NDZ001>003-009>011-017>019-021-031>033-110100- /O.EXP.KBIS.FW.W.0002.000000T0000Z-130511T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- 659 PM CDT FRI MAY 10 2013 /559 PM MDT FRI MAY 10 2013/ ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WITH DRY PASTURES FOR NORTHWESTERN AND PORTIONS OF NORTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA... .STRONG NORTHWEST WINDS ARE DECREASING AND MINIMUM RELATIVE HUMIDITIES HAVE BEEN REACHED. EXPECT A SLOW RISE IN THE RELATIVE HUMIDITIES FRIDAY EVENING AS WINDS FURTHER DECREASE. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ KS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 10, 3:11 AM MDT, 23 minutes earlier.
Area forecast discussion, May 10, 3:11 AM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 411 AM CDT FRI MAY 10 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 410 AM CDT FRI MAY 10 2013 MAIN HIGHLIGHT FOR THE SHORT TERM WILL BE THE APPROACHING COLD FRONT AND RESULTING WEATHER IMPACTS INCLUDING FIRE WEATHER CONCERNS. CURRENTLY...WATER VAPOR SATELLITE IMAGERY INDICATES UPPER LEVEL SHORTWAVE OVER SOUTHERN MANITOBA/SASKATCHEWAN MOVING SOUTHEASTWARD. THIS FEATURE HANDLED WELL BY THE MODELS AND WILL USE A MODEL BLEND FOR FORECAST DETAILS. SURFACE COLD FRONT ASSOCIATED WITH THE UPPER LEVEL SHORTWAVE EXTENDED FROM NORTHERN LAKE WINNIPEG ACROSS SOUTHERN SASKATCHEWAN TO NORTH CENTRAL MONTANA. AHEAD OF THE FRONT WINDS WERE LIGHT AND FROM THE SOUTH. THE COLD FRONT IS PROGGED TO REACH THE NORTHWEST CORNER OF THE STATE AROUND SUNRISE AND CONTINUE MOVING SOUTHEASTWARD. BY AROUND NOON CDT THE FRONT SHOULD BE APPROACHING DICKINSON/GARRISON/DEVILS LAKE AREA AND REACH THE JAMESTOWN AREA BY MID-LATE AFTERNOON. AHEAD OF THE FRONT THE SOUTH WINDS SHOULD BECOME MORE SOUTHWESTERLY AND BEGIN INCREASING...THEN AFTER THE FRONT PASSES WINDS SHOULD BECOME NORTHWEST AND INCREASE TO 20 TO 30 MPH. BUFKIT SOUNDINGS AND LOOKING AT H850 FORECAST WINDS...THERE SHOULD BE GOOD LINKAGE ALOFT TO ABOVE H800 AND WINDS AROUND H850 ARE AROUND 30 KNOTS. THUS SUSTAINED WINDS SHOULD BE JUST SHY OF WIND ADVISORY CRITERIA OF 30 MPH FOR 3 HOURS OR MORE. WIND GUSTS COULD BE AS HIGH AS 35 TO POSSIBLY 40 MPH IN SOME LOCALES. THESE STRONG WINDS COMBINED WITH DRY GRASSLANDS WILL RAISE FIRE WEATHER CONCERNS. SEE THE FIRE WEATHER SECTION BELOW FOR DETAILS. THE COLD FRONT IS PROGGED TO EXTEND ACROSS SOUTHERN NORTH DAKOTA THIS AFTERNOON - DURING PEAK HEATING OF THE DAY. CAPE VALUES ARE 200-400 FOR THE MID AND LATE AFTERNOON/EARLY EVENING HOURS AND WILL KEEP THE CHANCE OF RAIN SHOWERS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS MORNING AND THUNDERSHOWERS SOUTHWEST AND SOUTH CENTRAL THIS AFTERNOON. LOOKING AT HIGH TEMPERATURES FROM THE 60S NORTH TO THE LOW TO MID 70S SOUTH. WINDS SHOULD DECREASE DURING THE EVENING WITH COOL AND DRY AIR PUSHING INTO THE STATE. LOWS TONIGHT SHOULD DIP INTO THE 20S TO LOWER 30S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 410 AM CDT FRI MAY 10 2013 WE BEGIN THE EXTENDED PERIOD ON THE COOL SIDE WITH CANADIAN HIGH PRESSURE OVER THE REGION SATURDAY MORNING. STRONG UPPER LEVEL RIDGING OVER THE WESTERN U.S. SATURDAY WILL TRANSLATE EAST THROUGH THE WEEKEND BRINGING WARMER TEMPERATURES TO WESTERN NORTH DAKOTA ON SUNDAY. DRY CONDITIONS ARE EXPECTED SATURDAY THROUGH SUNDAY. A WEAK SURFACE TROUGH MOVES INTO THE AREA SUNDAY NIGHT...ASSOCIATED WITH A NORTHERN STREAM WAVE THAT FLATTENS THE UPPER RIDGE THAT HAS MOVED OVER THE NORTHERN PLAINS. MODELS ARE DEPICTING VERY LIGHT QPF ALONG THE TROUGH BUT WITH ABUNDANT DRY AIR OVER THE REGION...WILL HOLD OFF ON INTRODUCING A MENTION OF SHOWERS AT THIS TIME. UPPER RIDGE BUILDS BACK ON MONDAY BEHIND THE SURFACE TROUGH AND IN RESPONSE TO A WAVE MOVING ONTO THE NORTHWESTERN U.S. COAST. THIS SHOULD SET THE STAGE FOR AN UNSEASONABLY WARM MONDAY WITH NEAR RECORD HIGH TEMPERATURES OVER THE SOUTHWEST AND SOUTH CENTRAL. RECORD HIGH FOR BISMARCK MONDAY IS 91 DEGREES...WITH A FORECAST HIGH OF 89. OTHER FIRST ORDER STATION HIGHS ARE IN THE MID 90S AND WOULD BE HARDER TO REACH. THE UPPER RIDGE BREAKS DOWN MONDAY NIGHT AS THE NORTHWEST U.S. TROUGH MOVES INTO THE NORTHERN ROCKIES AND A QUASI-ZONAL FLOW TAKES SHAPE MONDAY NIGHT THROUGH THURSDAY. TEMPERATURES AFTER MONDAY WILL RETURN TO NORMAL...AROUND 70 DEGREES FOR HIGHS. WITH A PROGRESSIVE WESTERLY FLOW...PRECIPITATION CHANCES CANNOT BE RULED OUT OF PRETTY MUCH ANY PERIOD FROM MONDAY NIGHT THROUGH THURSDAY. ALTHOUGH ANY SHOWERS OR THUNDERSTORMS WOULD LIKELY BE SPOTTY. UTILIZED A MODEL BLEND WITH PERSISTENCE FOR POPS WHICH PRETTY MUCH GIVES SLIGHT CHANCE POPS THROUGH THE PERIOD. UNFORTUNATELY WITH MODEL TIMING AND PLACEMENT DIFFERENCES IN THIS PROGRESSIVE FLOW ITS TOO HARD AT THIS TIME TO TRY AND NAIL DOWN A SPECIFIC PERIOD FOR PRECIPITATION. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 410 AM CDT FRI MAY 10 2013 A STRONG COLD FRONT IS FORECAST TO ENTER NORTHWESTERN NORTH DAKOTA AROUND 13Z AND MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA ON FRIDAY. THE FRONT IS FORECAST TO MOVE THROUGH KISN...KMOT AND KDIK BETWEEN 15-18 UTC...KBIS BY 19-20 UTC AND KJMS BY 20-22 UTC. STRONG NORTHWEST WINDS WITH GUSTS OF 25-30 KTS ARE EXPECTED BEHIND THE FRONT. ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IS ALSO POSSIBLE NEAR THE FRONT AT KDIK...KBIS AND KJMS...WITH THE TERMINAL MOST LIKELY TO BE IMPACTED BEING KJMS. && .FIRE WEATHER... ISSUED AT 410 AM CDT FRI MAY 10 2013 THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR PORTIONS OF NORTHWEST...NORTH CENTRAL...AND SOUTHWESTERN NORTH DAKOTA WILL BE UPGRADED TO A RED FLAG WARNING. EXPECT DEWPOINTS TO RISE WITH THE APPROACH OF THE COLD FRONT...THEN DROP INTO THE 20S BEHIND IT. WENT WITH THESE LOWER DEWPOINTS THAN MODELS/GUIDANCE WOULD SUGGEST. EXPECT THE SURFACE/BOUNDARY LAYER WILL MIX WELL UP TO H800 AND LOWER DEWPOINTS THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 TO 25 PERCENT FOR MUCH OF WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. EXPECT AFTERNOON NORTHWEST WINDS OF 25 TO 30 MPH COMBINED WITH THE LOW RELATIVE HUMIDITY AND VERY DRY PASTURES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS WOULD SUPPORT RAPID FIRE SPREAD SHOULD A FIRE IGNITE. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>019-021- 031>033. && SHORT TERM...JV LONG TERM...TWH AVIATION...JV FIRE WEATHER...JV
Hazardous weather outlook, May 9, 8:59 PM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 959 PM CDT THU MAY 9 2013 NDZ004-012-110300- BOTTINEAU-MCHENRY- 959 PM CDT THU MAY 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT RIVER FLOOD WARNINGS REMAIN IN EFFECT THROUGHOUT THE LOWER SOURIS BASIN. FOR DETAILED INFORMATION IN YOUR AREA...VISIT WWW.WEATHER.GOV/BISMARCK. FOR INFORMATION ON RIVER STAGES AND FORECASTS CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL SWEEP THROUGH ON FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST...HOWEVER THUNDERSTORMS ARE EXPECTED TO REMAIN NON-SEVERE AT THIS TIME. IN ADDITION...WITH BREEZY WINDS 25 TO 35 MPH VERY HIGH FIRE DANGER INDICES ARE FORECAST FOR WESTERN NORTH DAKOTA FRIDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>003-005-009>011-013-017>023-025-031>037-040>048-050-051- 110300- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 959 PM CDT THU MAY 9 2013 /859 PM MDT THU MAY 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF WESTERN AND NORTH CENTRAL NORTH DAKOTA FRIDAY AFTERNOON AND EARLY EVENING. VERY HIGH FIRE DANGER AND CONDITIONS SUPPORTING RAPID FIRE GROWTH ARE POSSIBLE BEHIND A STRONG COLD FRONT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:04 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 19 more | 9 hr |
Nearby
Red Flag Warnings in North Dakota, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.